Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Elliptic stable envelopes
HTML articles powered by AMS MathViewer

by Mina Aganagic and Andrei Okounkov
J. Amer. Math. Soc. 34 (2021), 79-133
DOI: https://doi.org/10.1090/jams/954
Published electronically: December 9, 2020

Abstract:

We construct stable envelopes in equivariant elliptic cohomology of Nakajima quiver varieties. In particular, this gives an elliptic generalization of the results of Maulik and Okounkov [Astérisque 408 (2019), ix+209]. We apply them to the computation of the monodromy of $q$-difference equations arising in the enumerative K-theory of rational curves in Nakajima varieties, including the quantum Knizhnik–Zamolodchikov equations.
References
  • M. Aganagic, E. Frenkel, and A. Okounkov, Quantum $q$-Langlands correspondence, Trans. Moscow Math. Soc. 79 (2018), 1–83. MR 3881458, DOI 10.1090/mosc/278
  • M. Aganagic and N. Haouzi, ADE Little String Theory on a Riemann Surface (and Triality), arXiv:1506.04183 [hep-th].
  • M. Aganagic and A. Okounkov, in preparation.
  • M. Aganagic and A. Okounkov, Duality interfaces in 3-dimensional theories, talks at StringMath2019, available from https://www.stringmath2019.se/scientific-talks-2/.
  • Christopher Beem, Tudor Dimofte, and Sara Pasquetti, Holomorphic blocks in three dimensions, J. High Energy Phys. 12 (2014), 177, front matter+118. MR 3303415, DOI 10.1007/JHEP12(2014)177
  • F. Benini and W. Peelaers, Higgs branch localization in three dimensions, JHEP 1405, 030 (2014) doi:10.1007/JHEP05(2014)030 [arXiv:1312.6078 [hep-th]].
  • M. Fujitsuka, M. Honda and Y. Yoshida, Higgs branch localization of 3d $N = 2$ theories, PTEP 2014, no. 12, 123B02 (2014) doi:10.1093/ptep/ptu158 [arXiv:1312.3627 [hep-th]].
  • Y. Yoshida and K. Sugiyama, Localization of 3d $\mathcal {N}=2$ Supersymmetric Theories on $S^1 \times D^2$, arXiv:1409.6713 [hep-th].
  • Roman Bezrukavnikov and Michael Finkelberg, Wreath Macdonald polynomials and the categorical McKay correspondence, Camb. J. Math. 2 (2014), no. 2, 163–190. With an appendix by Vadim Vologodsky. MR 3295916, DOI 10.4310/CJM.2014.v2.n2.a1
  • R. Bezrukavnikov and D. Kaledin, Fedosov quantization in positive characteristic, J. Amer. Math. Soc. 21 (2008), no. 2, 409–438. MR 2373355, DOI 10.1090/S0894-0347-07-00585-1
  • R. Bezrukavnikov and I. Losev, Etingof conjecture for quantized quiver varieties, arXiv:1309.1716.
  • Roman Bezrukavnikov and Ivan Mirković, Representations of semisimple Lie algebras in prime characteristic and the noncommutative Springer resolution, Ann. of Math. (2) 178 (2013), no. 3, 835–919. With an appendix by Eric Sommers. MR 3092472, DOI 10.4007/annals.2013.178.3.2
  • R. Bezrukavnikov and A. Okounkov, in preparation.
  • A. Białynicki-Birula, Some theorems on actions of algebraic groups, Ann. of Math. (2) 98 (1973), 480–497., DOI 10.2307/1970915
  • Christina Birkenhake and Herbert Lange, Complex abelian varieties, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 302, Springer-Verlag, Berlin, 2004., DOI 10.1007/978-3-662-06307-1
  • Alexander Braverman, Michael Finkelberg, and Hiraku Nakajima, Towards a mathematical definition of Coulomb branches of 3-dimensional $\mathcal {N}=4$ gauge theories, II, Adv. Theor. Math. Phys. 22 (2018), no. 5, 1071–1147., DOI 10.4310/ATMP.2018.v22.n5.a1
  • M. Bullimore, T. Dimofte and D. Gaiotto, The Coulomb Branch of 3d $\mathcal {N}=4$ Theories, arXiv:1503.04817 [hep-th].
  • Neil Chriss and Victor Ginzburg, Representation theory and complex geometry, Birkhäuser Boston, Inc., Boston, MA, 1997.
  • Ionuţ Ciocan-Fontanine, Bumsig Kim, and Davesh Maulik, Stable quasimaps to GIT quotients, J. Geom. Phys. 75 (2014), 17–47., DOI 10.1016/j.geomphys.2013.08.019
  • P. Deligne, Équations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, Vol. 163, Springer-Verlag, Berlin, 1970.
  • L. Di Vizio, J.-P. Ramis, J. Sauloy, and C. Zhang, Équations aux $q$-différences, Gaz. Math. 96 (2003), 20–49 (French). MR 1988639
  • Pavel I. Etingof, Igor B. Frenkel, and Alexander A. Kirillov Jr., Lectures on representation theory and Knizhnik-Zamolodchikov equations, Mathematical Surveys and Monographs, vol. 58, American Mathematical Society, Providence, RI, 1998., DOI 10.1090/surv/058
  • Pavel I. Etingof and Adriano A. Moura, On the quantum Kazhdan-Lusztig functor, Math. Res. Lett. 9 (2002), no. 4, 449–463., DOI 10.4310/MRL.2002.v9.n4.a5
  • Pavel Etingof and Olivier Schiffmann, Lectures on the dynamical Yang-Baxter equations, Quantum groups and Lie theory (Durham, 1999) London Math. Soc. Lecture Note Ser., vol. 290, Cambridge Univ. Press, Cambridge, 2001, pp. 89–129.
  • P. Etingof and A. Varchenko, Exchange dynamical quantum groups, Comm. Math. Phys. 205 (1999), no. 1, 19–52., DOI 10.1007/s002200050665
  • Giovanni Felder, Conformal field theory and integrable systems associated to elliptic curves, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994) Birkhäuser, Basel, 1995, pp. 1247–1255.
  • G. Felder, V. Tarasov, and A. Varchenko, Monodromy of solutions of the elliptic quantum Knizhnik-Zamolodchikov-Bernard difference equations, Internat. J. Math. 10 (1999), no. 8, 943–975., DOI 10.1142/S0129167X99000410
  • I. B. Frenkel and N. Yu. Reshetikhin, Quantum affine algebras and holonomic difference equations, Comm. Math. Phys. 146 (1992), no. 1, 1–60., DOI 10.1007/BF02099206
  • Davide Gaiotto and Edward Witten, $S$-duality of boundary conditions in $\scr N=4$ super Yang-Mills theory, Adv. Theor. Math. Phys. 13 (2009), no. 3, 721–896. MR 2610576, DOI 10.4310/ATMP.2009.v13.n3.a5
  • Davide Gaiotto and Edward Witten, Knot invariants from four-dimensional gauge theory, Adv. Theor. Math. Phys. 16 (2012), no. 3, 935–1086. MR 3024278, DOI 10.4310/ATMP.2012.v16.n3.a5
  • Nora Ganter, The elliptic Weyl character formula, Compos. Math. 150 (2014), no. 7, 1196–1234., DOI 10.1112/S0010437X1300777X
  • Sachin Gautam and Valerio Toledano Laredo, Monodromy of the trigonometric Casimir connection for $\mathfrak {sl}\sb 2$, Noncommutative birational geometry, representations and combinatorics, Contemp. Math., vol. 592, Amer. Math. Soc., Providence, RI, 2013, pp. 137–176.
  • David J. Gepner, Homotopy topoi and equivariant elliptic cohomology, ProQuest LLC, Ann Arbor, MI, 2006. Thesis (Ph.D.)–University of Illinois at Urbana-Champaign.
  • Ennio De Giorgi, Selected papers, Springer Collected Works in Mathematics, Springer, Heidelberg, 2013. [Author name on title page: Ennio Giorgi]; Edited by Luigi Ambrosio, Gianni Dal Maso, Marco Forti, Mario Miranda and Sergio Spagnolo; Reprint of the 2006 edition [MR2229237]. MR 3185411
  • V. Ginzburg, M. Kapranov, and E. Vasserot, Elliptic Algebras and Equivariant Elliptic Cohomology, arXiv:q-alg/9505012.
  • Alexander Givental and Yuan-Pin Lee, Quantum $K$-theory on flag manifolds, finite-difference Toda lattices and quantum groups, Invent. Math. 151 (2003), no. 1, 193–219., DOI 10.1007/s00222-002-0250-y
  • Alexander Givental and Valentin Tonita, The Hirzebruch-Riemann-Roch theorem in true genus-0 quantum K-theory, Symplectic, Poisson, and noncommutative geometry, Math. Sci. Res. Inst. Publ., vol. 62, Cambridge Univ. Press, New York, 2014, pp. 43–91.
  • M. Goresky, R. Kottwitz, and R. MacPherson, Equivariant cohomology, Koszul duality, and the localization theorem, Invent. Math. 131 (1998), no. 1, 25–83.
  • I. Grojnowski, Delocalised equivariant elliptic cohomology, Elliptic cohomology, London Math. Soc. Lecture Note Ser., vol. 342, Cambridge Univ. Press, Cambridge, 2007, pp. 114–121.
  • D. Halpern-Leistner, D. Maulik, A. Okounkov, Catergorical stable envelopes and magic windows, in preraration.
  • A. Hanany and E. Witten, “Type IIB superstrings, BPS monopoles, and three-dimensional gauge dynamics,” Nucl. Phys. B 492, 152 (1997) doi:10.1016/S0550-3213(97)00157-0 [hep-th/9611230].
  • Tamás Hausel and Nicholas Proudfoot, Abelianization for hyperkähler quotients, Topology 44 (2005), no. 1, 231–248. MR 2104010, DOI 10.1016/j.top.2004.04.002
  • K. A. Intriligator and N. Seiberg, Mirror symmetry in three-dimensional gauge theories, Phys. Lett. B 387, 513 (1996) doi:10.1016/0370-2693(96)01088-X [hep-th/9607207].
  • M. Jimbo, H. Konno, S. Odake, and J. Shiraishi, Quasi-Hopf twistors for elliptic quantum groups, Transform. Groups 4 (1999), no. 4, 303–327., DOI 10.1007/BF01238562
  • Dmitry Kaledin, Derived equivalences by quantization, Geom. Funct. Anal. 17 (2008), no. 6, 1968–2004., DOI 10.1007/s00039-007-0623-x
  • Dmitry Kaledin, Geometry and topology of symplectic resolutions, Algebraic geometry—Seattle 2005. Part 2, Proc. Sympos. Pure Math., vol. 80, Amer. Math. Soc., Providence, RI, 2009, pp. 595–628.
  • Anton Kapustin, Topological field theory, higher categories, and their applications, Proceedings of the International Congress of Mathematicians. Volume III, Hindustan Book Agency, New Delhi, 2010, pp. 2021–2043.
  • Hitoshi Konno, Dynamical $R$ matrices of elliptic quantum groups and connection matrices for the $q$-KZ equations, SIGMA Symmetry Integrability Geom. Methods Appl. 2 (2006), Paper 091, 25.
  • J. Lurie, A survey of elliptic cohomology, Algebraic topology, Abel Symp., vol. 4, Springer, Berlin, 2009, pp. 219–277.
  • Davesh Maulik and Alexei Oblomkov, Quantum cohomology of the Hilbert scheme of points on $\scr A_ n$-resolutions, J. Amer. Math. Soc. 22 (2009), no. 4, 1055–1091., DOI 10.1090/S0894-0347-09-00632-8
  • Davesh Maulik and Andrei Okounkov, Quantum groups and quantum cohomology, Astérisque 408 (2019), ix+209 (English, with English and French summaries).
  • Kevin McGerty and Thomas Nevins, Kirwan surjectivity for quiver varieties, Invent. Math. 212 (2018), no. 1, 161–187., DOI 10.1007/s00222-017-0765-x
  • Alexander S. Merkurjev, Equivariant $K$-theory, Handbook of $K$-theory. Vol. 1, 2, Springer, Berlin, 2005, pp. 925–954.
  • Adriano Adrega de Moura, Elliptic dynamical $R$-matrices from the monodromy of the $q$-Knizhnik-Zamolodchikov equations for the standard representation of $U_ q(\widetilde {\mathfrak {s}\mathfrak {l}}_{n+1})$, Asian J. Math. 7 (2003), no. 1, 91–114., DOI 10.4310/AJM.2003.v7.n1.a6
  • Hiraku Nakajima, Instantons on ALE spaces, quiver varieties, and Kac-Moody algebras, Duke Math. J. 76 (1994), no. 2, 365–416.
  • Hiraku Nakajima, Quiver varieties and Kac-Moody algebras, Duke Math. J. 91 (1998), no. 3, 515–560.
  • Hiraku Nakajima, Quiver varieties and finite-dimensional representations of quantum affine algebras, J. Amer. Math. Soc. 14 (2001), no. 1, 145–238., DOI 10.1090/S0894-0347-00-00353-2
  • Hiraku Nakajima, Towards a mathematical definition of Coulomb branches of 3-dimensional $\mathcal {N}=4$ gauge theories, I, Adv. Theor. Math. Phys. 20 (2016), no. 3, 595–669., DOI 10.4310/ATMP.2016.v20.n3.a4
  • Andrei Okounkov, Lectures on K-theoretic computations in enumerative geometry, Geometry of moduli spaces and representation theory, IAS/Park City Math. Ser., vol. 24, Amer. Math. Soc., Providence, RI, 2017, pp. 251–380.
  • A. Okounkov and R. Pandharipande, Quantum cohomology of the Hilbert scheme of points in the plane, Invent. Math. 179 (2010), no. 3, 523–557., DOI 10.1007/s00222-009-0223-5
  • Andrey Smirnov, Quantum difference equations for quiver varieties, ProQuest LLC, Ann Arbor, MI, 2016. Thesis (Ph.D.)–Columbia University. MR 3517783
  • H. Ooguri and C. Vafa, Knot invariants and topological strings, Nucl. Phys. B 577, 419 (2000) doi:10.1016/S0550-3213(00)00118-8 [hep-th/9912123].
  • Nicholas J. Proudfoot, A survey of hypertoric geometry and topology, Toric topology, Contemp. Math., vol. 460, Amer. Math. Soc., Providence, RI, 2008, pp. 323–338.
  • Ioanid Rosu, Equivariant elliptic cohomology and rigidity, Amer. J. Math. 123 (2001), no. 4, 647–677., DOI 10.1353/ajm.2001.0027
  • Daniel Shenfeld, Abelianization of stable envelopes in symplectic resolutions, ProQuest LLC, Ann Arbor, MI, 2013. Thesis (Ph.D.)–Princeton University.
  • A. Smirnov, Polynomials associated with fixed points on the instanton moduli space, arXiv:1404.5304.
  • Andrey Smirnov, Elliptic stable envelope for Hilbert scheme of points in the plane, Selecta Math. (N.S.) 26 (2020), no. 1, Art. 3, 57.
  • Jasper V. Stokman, Connection problems for quantum affine KZ equations and integrable lattice models, Comm. Math. Phys. 338 (2015), no. 3, 1363–1409., DOI 10.1007/s00220-015-2375-z
  • Michela Varagnolo, Quiver varieties and Yangians, Lett. Math. Phys. 53 (2000), no. 4, 273–283., DOI 10.1023/A:1007674020905
  • Edward Witten, Fivebranes and knots, Quantum Topol. 3 (2012), no. 1, 1–137. MR 2852941, DOI 10.4171/QT/26
  • Edward Witten, Phases of $N=2$ theories in two dimensions, Nuclear Phys. B 403 (1993), no. 1-2, 159–222. MR 1232617, DOI 10.1016/0550-3213(93)90033-L
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 22E99
  • Retrieve articles in all journals with MSC (2010): 22E99
Bibliographic Information
  • Mina Aganagic
  • Affiliation: Department of Mathematics, University of California, Berkeley, 970 Evans Hall, Berkeley, California 94720
  • MR Author ID: 616605
  • ORCID: 0000-0001-8547-494X
  • Andrei Okounkov
  • Affiliation: Higher School of Economics, Columbia University, 420 West 118th Street, New York, New York 10027
  • MR Author ID: 351622
  • Email: okounkov@math.columbia.edu
  • Received by editor(s): April 28, 2016
  • Received by editor(s) in revised form: November 24, 2018, November 21, 2019, February 18, 2020, and March 10, 2020
  • Published electronically: December 9, 2020
  • Additional Notes: The first author was supported, in part, by the NSF grant #1521446.
    The second author thanks the Simons foundation for being financially supported as a Simons investigator and the NSF for supporting enumerative geometry at Columbia as a part of FRG 1159416.

  • Dedicated: To Igor Krichever, with gratitude for inspiration and friendship
  • © Copyright 2020 by the authors
  • Journal: J. Amer. Math. Soc. 34 (2021), 79-133
  • MSC (2010): Primary 22E99
  • DOI: https://doi.org/10.1090/jams/954
  • MathSciNet review: 4188815